MAUDE Adverse Event Report: QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V. MASK SURGICAL FOG FREE FOAM; MASK, SURGICAL

QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V. MASK SURGICAL FOG FREE FOAM; MASK, SURGICAL
Model Number AT74535
Health Effect - Clinical Code Reaction (2414)
Date of Event 12/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based in the information provided for this particular code with lot number 19flh293 this product was manufactured on june 13th, 14th & 17th 2019 during first and second shifts.According with the device history record reviewed no quality issues were reported.We confirmed the following: we reviewed our batch history record and no quality issues of this nature were reported.All operators are certified in their respective operations.The failure mode and effect analysis (fmea) applicable to this product was reviewed.We verified that these devices are made with qualified, tested, and approved materials.Based on the code provided.The operators and the quality inspector did not identify this condition during their process and continuous inspection.Including destructive test and visual inspection for fibers and seal conditions.Since a sample was not provided at the time of the investigation the root cause could not be identified.As a preventive action we will maintain the following: awareness documented training was provided to the employees involved in the process of this product in order to be alert about this kind of issues.Our product is being maintained monitored by the quality inspector during their continuous inspection in order to prevent this kind of issues.At this time, there are no of additional actions until the potential root cause can be determined.
 
Event or Problem Description
Based on information received after phone conversation with the end-user, she clarified that she did go to the emergency department after having an alleged reaction to mask at74535 (fog free mask) lot number 19flh293.She received a prescription for 5-day steroids; however, she did not fill the prescription as she was seeing her dermatologist the next day.After see dermatologist she received an 8-week treatment of the antibiotic doxycycline.She stated she is doing much better.

Brand Name
MASK SURGICAL FOG FREE FOAM
Common Device Name
MASK, SURGICAL
Manufacturer (Section D)
QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V.
ave. rio sta. clara - lotes 12
cuauhtemoc, chihuahua 31543
MX  31543
MDR Report Key9632161
Report Number1423537-2020-00398
Device Sequence Number2535736
Product Code FXX
UDI-Device Identifier10885380072123
UDI-Public10885380072123
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAT74535
Device Catalogue NumberAT74535
Device Lot Number19FLH293
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2020
Initial Report FDA Received Date01/27/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient Weight75